EconPapers    
Economics at your fingertips  
 

A monotonicity law for relative prices

Ulrich Krause and Christian Bidard
Additional contact information
Ulrich Krause: Fachbereich Mathematik, Universität Bremen, D-28334 Bremen, GERMANY

Economic Theory, 1995, vol. 7, issue 1, 61 pages

Abstract: It is shown that relative prices of production, which depend on the rate of profit in a complicated manner, satisfy nevertheless a simple monotonicity law when the Hilbert's projective metric is used as a measure.

Date: 1997-11-09
Note: Received: December 17, 1993; revised version July 28, 1994
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: A Monotonicity Law for Relative Prices (1996)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:joecth:v:7:y:1995:i:1:p:51-61

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2

Access Statistics for this article

Economic Theory is currently edited by Nichoals Yanneils

More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:joecth:v:7:y:1995:i:1:p:51-61